side effects of amitriptyline and zyprexa together
31 Jan 2010
A potential drug interaction does exist where certain side-effects may be additive. If your doctor chooses to give you both medicines you should report as soon as possible any symptoms of toxicity which include abdominal pain, fever, heat intolerance, blurred vision, confusion, and/or hallucinations.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pt. has taken Zyprexa Zydis 15mg tid and 5 mg prn for several years. However, 3 days ago, the prescription was filled at a new pharmacy with Zyprexa ...
1 answer • 12 Jun 2010
Hello... my brother has been on Zyprexa for about a year..if he was going to have the major side effects, would he already have experienced them or ...
3 answers • 19 Jul 2010
I've been on bi polar meds for approx. 4 years. Mainly Geodon. This drug has had tremendous benefit for me at times with also some unwanted side ...
2 answers • 10 Apr 2011
I've been on Zyprexa a little over a week and have gained 10 pounds! I cannot stop eating and all I think about now is eating!!! Help!!!
2 answers • 23 Nov 2011
How long should it take for an amitriptyline dose increase to kick in & when should side effects go?
I have been on amitriptyline for 5 years and tried to come off it unsuccessfully a number of times, each time causing a return of my old symptoms. I ...
1 answer • 26 Nov 2011